MathSciNet Relay Station
MathSciNet bibliographic data
MR2527534 (2010h:37145) 37J45 (34C37 37C29 58E05 70H05)
Tang, X. H.; Xiao, Li Homoclinic solutions for a class of second-order Hamiltonian systems. Nonlinear Anal. 71 (2009), no. 3-4, 1140–1152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement